Exact estima tes for the rate of convergence of the s-step method of steepest descent in eigenvalue problems

Authors

  • L. N. Bondarenko
  • P. F. Zhuk

Abstract

We obtain exact (unimprovable) estimates for the rate of convergence of the s-step method of steepest descent for finding the least (greatest) eigenvalue of a linear bounded self-adjoint operator in a Hilbert space.

Published

25.12.1997

Issue

Section

Short communications

How to Cite

Bondarenko, L. N., and P. F. Zhuk. “Exact Estima Tes for the Rate of Convergence of the S-Step Method of Steepest Descent in Eigenvalue Problems”. Ukrains’kyi Matematychnyi Zhurnal, vol. 49, no. 12, Dec. 1997, pp. 1694–1699, https://umj.imath.kiev.ua/index.php/umj/article/view/5175.